MAUDE Adverse Event Report: STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 1806-0080S
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported, during an in-coming inspection at distribution, it was found that there was a foreign material (hair) in blister package.This event was found on 1 of 90 units with lot# k0ac0b4.
 
Event or Problem Description
It was reported, during an in-coming inspection at distribution, it was found that there was a foreign material (hair) in blister package.This event was found on (b)(4) units with lot#k0ac0b4.
 
Additional Manufacturer Narrative
The reported event could be confirmed.During the visual inspection of the item received a hair was found out of the sterile barrier between the clear tube and the pouch within the secondary packaging.According to details received it was detected during ¿in-coming inspection¿.A review of the dhr revealed no discrepancies.Sealing seams and original packaging are still intact.Thus, it has been determined the pollution must have occurred during the packaging process, which was not detected during inspection.Based on the above facts the root cause of the reported event is related to an inadequate packaging process / insufficient inspection specification.

Brand Name
GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9513692
Report Number0009610622-2019-00981
Device Sequence Number2703036
Product Code LPH
UDI-Device Identifier04546540195890
UDI-Public04546540195890
Combination Product (Y/N)N
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Model Number1806-0080S
Device Catalogue Number18060080S
Device Lot NumberK0AC0B4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1